# SDR HNAA2012062200833

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 51,623 hours, 57,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Kinked
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ACFT DOES NOT COOL PROPERLY.   THE PILOT DECLARED AND EMERGENCY, RETURN TO FIELD.  INSPECTED AND FOUND KINK.  ALSO, FOUND DUCT OFF UNDER ROW 5.  REPAIRED DUCT.  RAN AIRCRAFT.  OPS CHECKED, LEAKED CHECKED GOOD.
